Skip to menu Skip to content Skip to footer

2018

Journal Article

On the bail-out optimal dividend problem

Pérez, José-Luis, Yamazaki, Kazutoshi and Yu, Xiang (2018). On the bail-out optimal dividend problem. Journal of Optimization Theory and Applications, 179 (2), 553-568. doi: 10.1007/s10957-018-1340-3

On the bail-out optimal dividend problem

2018

Journal Article

Optimality of multi-refraction control strategies in the dual model

Czarna, Irmina, Pérez, José-Luis and Yamazaki, Kazutoshi (2018). Optimality of multi-refraction control strategies in the dual model. Insurance: Mathematics and Economics, 83, 148-160. doi: 10.1016/j.insmatheco.2018.09.008

Optimality of multi-refraction control strategies in the dual model

2018

Journal Article

Mixed periodic-classical barrier strategies for Lévy risk processes

Pérez, José-Luis and Yamazaki, Kazutoshi (2018). Mixed periodic-classical barrier strategies for Lévy risk processes. Risks, 6 (2) 33, 33. doi: 10.3390/risks6020033

Mixed periodic-classical barrier strategies for Lévy risk processes

2018

Journal Article

On optimal periodic dividend strategies for Lévy risk processes

Noba, Kei, Pérez, José-Luis, Yamazaki, Kazutoshi and Yano, Kouji (2018). On optimal periodic dividend strategies for Lévy risk processes. Insurance: Mathematics and Economics, 80, 29-44. doi: 10.1016/j.insmatheco.2018.02.004

On optimal periodic dividend strategies for Lévy risk processes

2018

Journal Article

American options under periodic exercise opportunities

Pérez, José-Luis and Yamazaki, Kazutoshi (2018). American options under periodic exercise opportunities. Statistics and Probability Letters, 135, 92-101. doi: 10.1016/j.spl.2017.11.020

American options under periodic exercise opportunities

2018

Journal Article

On the refracted–reflected spectrally negative Lévy processes

Pérez, José-Luis and Yamazaki, Kazutoshi (2018). On the refracted–reflected spectrally negative Lévy processes. Stochastic Processes and their Applications, 128 (1), 306-331. doi: 10.1016/j.spa.2017.03.024

On the refracted–reflected spectrally negative Lévy processes

2018

Journal Article

Spectrally negative Lévy processes with Parisian reflection below and classical reflection above

Avram, Florin, Pérez, José-Luis and Yamazaki, Kazutoshi (2018). Spectrally negative Lévy processes with Parisian reflection below and classical reflection above. Stochastic Processes and their Applications, 128 (1), 255-290. doi: 10.1016/j.spa.2017.04.013

Spectrally negative Lévy processes with Parisian reflection below and classical reflection above

2017

Journal Article

On the optimality of periodic barrier strategies for a spectrally positive Lévy process

Pérez, José-Luis and Yamazaki, Kazutoshi (2017). On the optimality of periodic barrier strategies for a spectrally positive Lévy process. Insurance: Mathematics and Economics, 77, 1-13. doi: 10.1016/j.insmatheco.2017.08.001

On the optimality of periodic barrier strategies for a spectrally positive Lévy process

2017

Journal Article

Phase-type approximation of the gerber-shiu function

Yamazaki, Kazutoshi (2017). Phase-type approximation of the gerber-shiu function. Journal of the Operations Research Society of Japan, 60 (3), 337-352. doi: 10.15807/jorsj.60.337

Phase-type approximation of the gerber-shiu function

2017

Journal Article

Inventory control for spectrally positive Lévy demand processes

Yamazaki, Kazutoshi (2017). Inventory control for spectrally positive Lévy demand processes. Mathematics of Operations Research, 42 (1), 212-237. doi: 10.1287/moor.2016.0801

Inventory control for spectrally positive Lévy demand processes

2017

Journal Article

On optimal joint reflective and refractive dividend strategies in spectrally positive Lévy models

Avanzi, Benjamin, Pérez, José-Luis, Wong, Bernard and Yamazaki, Kazutoshi (2017). On optimal joint reflective and refractive dividend strategies in spectrally positive Lévy models. Insurance: Mathematics and Economics, 72, 148-162. doi: 10.1016/j.insmatheco.2016.10.010

On optimal joint reflective and refractive dividend strategies in spectrally positive Lévy models

2017

Journal Article

Refraction-reflection strategies in the dual model

Pérez, José-Luis and Yamazaki, Kazutoshi (2017). Refraction-reflection strategies in the dual model. ASTIN Bulletin, 47 (1), 199-238. doi: 10.1017/asb.2016.28

Refraction-reflection strategies in the dual model

2016

Journal Article

Optimality of refraction strategies for spectrally negative Lévy processes

Hernández-Hernández, Daniel, Pérez, José-Luis and Yamazaki, Kazutoshi (2016). Optimality of refraction strategies for spectrally negative Lévy processes. SIAM Journal on Control and Optimization, 54 (3), 1126-1156. doi: 10.1137/15M1051208

Optimality of refraction strategies for spectrally negative Lévy processes

2015

Journal Article

Optimal double stopping of a Brownian bridge

Baurdoux, Erik J., Chen, Nan, Surya, Budhi A. and Yamazaki, Kazutoshi (2015). Optimal double stopping of a Brownian bridge. Advances in Applied Probability, 47 (4), 1212-1234. doi: 10.1239/aap/1449859807

Optimal double stopping of a Brownian bridge

2015

Journal Article

Contraction Options and Optimal Multiple-Stopping in Spectrally Negative Lévy Models

Yamazaki, Kazutoshi (2015). Contraction Options and Optimal Multiple-Stopping in Spectrally Negative Lévy Models. Applied Mathematics and Optimization, 72 (1), 147-185. doi: 10.1007/s00245-014-9274-0

Contraction Options and Optimal Multiple-Stopping in Spectrally Negative Lévy Models

2015

Journal Article

An analytic recursive method for optimal multiple stopping: Canadization and phase-type fitting

Leung, Tim, Yamazaki, Kazutoshi and Zhang, Hongzhong (2015). An analytic recursive method for optimal multiple stopping: Canadization and phase-type fitting. International Journal of Theoretical and Applied Finance, 18 (5) 1550032. doi: 10.1142/S0219024915500326

An analytic recursive method for optimal multiple stopping: Canadization and phase-type fitting

2015

Journal Article

Optimality of doubly reflected Lévy processes in singular control

Baurdoux, Erik J. and Yamazaki, Kazutoshi (2015). Optimality of doubly reflected Lévy processes in singular control. Stochastic Processes and their Applications, 125 (7), 2727-2751. doi: 10.1016/j.spa.2015.01.011

Optimality of doubly reflected Lévy processes in singular control

2015

Journal Article

Games of singular control and stopping driven by spectrally one-sided Lévy processes

Hernández-Hernández, Daniel and Yamazaki, Kazutoshi (2015). Games of singular control and stopping driven by spectrally one-sided Lévy processes. Stochastic Processes and their Applications, 125 (1), 1-38. doi: 10.1016/j.spa.2014.07.020

Games of singular control and stopping driven by spectrally one-sided Lévy processes

2015

Journal Article

Optimal multiple stopping with negative discount rate and random refraction times under lévy models

Leung, Tim, Yamazaki, Kazutoshi and Zhang, Hongzhong (2015). Optimal multiple stopping with negative discount rate and random refraction times under lévy models. SIAM Journal on Control and Optimization, 53 (4), 2373-2405. doi: 10.1137/140957317

Optimal multiple stopping with negative discount rate and random refraction times under lévy models

2014

Journal Article

Phase-type fitting of scale functions for spectrally negative Lévy processes

Egami, Masahiko and Yamazaki, Kazutoshi (2014). Phase-type fitting of scale functions for spectrally negative Lévy processes. Journal of Computational and Applied Mathematics, 264, 1-22. doi: 10.1016/j.cam.2013.12.044

Phase-type fitting of scale functions for spectrally negative Lévy processes